On pathwise uniqueness and expansion of filtrations
Séminaire de probabilités de Strasbourg, Volume 24 (1990), p. 194-209
@article{SPS_1990__24__194_0,
     author = {Barlow, Martin T. and Perkins, Edwin},
     title = {On pathwise uniqueness and expansion of filtrations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {194-209},
     zbl = {0706.60058},
     mrnumber = {1071541},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__194_0}
}
Barlow, Martin T.; Perkins, Edwin A. On pathwise uniqueness and expansion of filtrations. Séminaire de probabilités de Strasbourg, Volume 24 (1990) pp. 194-209. http://www.numdam.org/item/SPS_1990__24__194_0/

M.T. Barlow: Study of a filtration expanded to include an honest time. Z.f.W. 44, 307-323 (1979). | MR 509204 | Zbl 0369.60047

M.T. Barlow: One dimensional stochastic differential equations with no strong solution. J. London Math. Soc. (2) 26, 335-347 (1982). | MR 675177 | Zbl 0456.60062

M.T. Barlow: Inequalities for upcrossings of semimartingales via Skorohod embedding. Z.f.W. 64, 457-474 (1983). | MR 717754 | Zbl 0525.60058

M.T. Barlow and E.A. Perkins: One dimensional stochastic differential equations involving a singular increasing process. Stochastics 12, 229-249 (1984). | MR 749376 | Zbl 0543.60065

M.T. Barlow and E.A. Perkins: Sample path properties of stochastic integrals and stochastic differentiation. Stochastics and Stochastic Reports 27, 261-293 (1989). | MR 1011661 | Zbl 0689.60050

M.T. Barlow and P. Protter: On convergence of semimartingales. To appear in Sém. Prob. XXIV (1990). | Numdam | MR 1071540 | Zbl 0703.60041

C. Dellacherie and P.A. Meyer: Probabilities and potential B. Theory of martingales. North Holland, Amsterdam (1982). | MR 745449 | Zbl 0494.60002

N. El-Karoui: Sur les montées des semi-martingales II. Le cas discontinu. In Temps Locaux, Astérisque 52-53, 73-88 (1978).

D.N. Hoover, Extending probability spaces and adapted distribution. Preprint (1989).

D.N. Hoover and H.J. Keisler: Adapted probability distributions. Trans. Amer. Math. Soc. 286, 159-201 (1984). | MR 756035 | Zbl 0548.60019

D.N. Hoover and E.A. Perkins: Nonstandard construction of the stochastic integral and applications to stochastic differential equations, I, II. Trans. Amer. Math. Soc. 275, 1-58 (1983). | MR 678335 | Zbl 0533.60063

J. Jacod and J. Memin: Weak and strong solutions of stochastic differential equations: Existence and uniqueness. In Stochastic Integrals, Lect. Notes Math. 851 Springer (1981). | MR 620991 | Zbl 0471.60066

T. Jeulin: Semimartingales et grossissement d'une filtration. Lect. Notes. Math 833 Springer (1980). | MR 604176 | Zbl 0444.60002

H.J. Keisler: An infinitesmal approach to stochastic analysis. Mem. A.M.S. 297 (1984). | MR 732752 | Zbl 0529.60062

J.-F. Le Gall: Applications du temps local aux equations différentielles stochastiques unidimensionelles. Sem. Prob. XVII, 15-31 Lect. Notes. Math. 986 Springer (1983). | Numdam | MR 770393 | Zbl 0527.60062

C. Stricker: Quasimartingales, martingales locales, semimartingales et filtration naturelle. Z.f.W. 39, 55-63 (1977). | MR 471072 | Zbl 0362.60069

M. Yor: Sur le balayage des semi-martingales continues. Sém Prob XIII 453-471. Lect. Notes Math. 721 (1979). | Numdam | MR 544815 | Zbl 0409.60042

M. Yor: Rappels et préliminaires généraux. In Temps Locaux, Astérisque 52-53, 17-22 (1978). | MR 509476